Cite This Item

Copy Citation

“THE GOLOD-SHAFAREVITCH THEOREM.” Noncommutative Rings, by I. N. Herstein, 1st ed., vol. 15, Mathematical Association of America, 1994, pp. 187–194, Accessed 26 July 2021.
Herstein, I. (1994). THE GOLOD-SHAFAREVITCH THEOREM. In Noncommutative Rings (pp. 187-194). Mathematical Association of America. Retrieved July 26, 2021, from
Herstein, I. N. "THE GOLOD-SHAFAREVITCH THEOREM." In Noncommutative Rings, 187-94. Mathematical Association of America, 1994. Accessed July 26, 2021.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.